Aa
A
A
Close
Avatar universal
Alternatives to prograf; medications to help with tremor side effects
My Mom is in her 11th with a heart transplant.  For the last four years she has hovered around high level 3/low level 4 kidney failure and suffers from constant, sometimes full-body, tremors.  The transplant following team has her on a combination of Prograf and Rapamune.   Although the team acknowledges that the Prograf may be the root of the kidney failure and tremors, they are resistant to changing her medicines because her Prograf levels are low and the heart trumps the kidney, and the kidney function--while bad--hasn't deteriorated in four years.  This may need to be the final answer, but I'm not giving up yet.  I'd love to hear from the community about what alternatives to Prograf they may know of, or similar situations they've navigated.  I'd also like any advice on medications or practices that can help with the tremors, as they are debilitating.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Transplants Community Resources